# SDR ABXA9600026

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 291491311M
- Condition: Failed
- Location: Fs 783/872
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL, FS 694 SEAT TRACK FAILED PUSHING THE 'C' CONTAINER LOCK OUT OF THE SEAT TRACK.  TWO BALLAST PALLETS AND ONE 'C' CONTAINER.  TORE THE SEAT TRACK LOCKS FROM THE SEAT TRACKS AT FS 783 AND 872, WHICH WERE IN LOCKING POSITION.  THE RIGHT PYLON BULKHEAD ABSORBED THE IMPACT, CONTAINERS CAME TO REST AT FS 965.  THE CREW SECURED THE FREIGHT AND THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  INSPECTED PER REA D953-14079.  REPAIRED PER REA D953-14153, D953-14159, D953-14079 AND THE DC-9 SRM.  REFERENCE WORK ORDER NR DMG 454.  REA'S D925-14089 THROUGH 14152 WERE ISSUED TO THE DC-9 FLEET TO PROVIDE INCREASED SUPPORT.
